Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 80, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at May 5, 2011, 7:34 AM CDT for Obion County, Weakley County, Tennessee. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2011, 7:34 AM CDT (12:34 UTC)
- Expired
- May 5, 2011, 2:02 PM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 84 km from the middle of the area, began a volume at 12:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Obion River near Martin (NOMT1). The gauge peaked at 20.70 ft at May 4, 2011, 10:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07025400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
189 WGUS44 KMEG 051234 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 734 AM CDT THU MAY 5 2011 THE NATIONAL WEATHER SERVICE HAS ISSUED A NEW FLOOD WARNING FOR THE NORTH FORK OBION RIVER AT MARTIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER THIS MORNING. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC131-183-051838- /O.NEW.KMEG.FL.W.0080.110505T1234Z-110505T1838Z/ /NOMT1.1.ER.000000T0000Z.110505T1200Z.110505T1238Z.NO/ 734 AM CDT THU MAY 5 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE NORTH FORK OBION RIVER NEAR MARTIN * UNTIL THURSDAY MAY 05. * AT 7 AM THURSDAY THE STAGE WAS...20.1 FEET AND RISING. * FLOOD STAGE IS 20.0 FEET. * THE RIVER IS SPIKING UP A BIT BUT WILL DROP BACK DOWN SLOWLY AT 20.0 FEET, FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO OCCURRING IN LOW LYING AREAS NEAR UNION CITY. $$
2 follow-up statements
245 WGUS84 KMEG 051351 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE HATCHIE RIVER...NORTH FORK FORKED DEER RIVER...NORTH FORK OBION RIVER...OBION RIVER...S.F. FORK FORKED DEER RIVER...AND THE TENNESSEE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC131-183-060000- /O.EXT.KMEG.FL.W.0080.000000T0000Z-110506T0000Z/ /NOMT1.1.ER.000000T0000Z.110505T1200Z.110505T1800Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK OBION RIVER NEAR MARTIN * UNTIL NEAR NOON TODAY. * AT 8 AM THURSDAY THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * AT 20.0 FEET...FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO OCCURRING IN LOW LYING AREAS NEAR UNION CITY $$ TNC045-053-131-061350- /O.CON.KMEG.FL.W.0048.000000T0000Z-000000T0000Z/ /OBNT1.2.ER.110428T1400Z.110507T0000Z.000000T0000Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE OBION RIVER NEAR OBION * UNTIL FURTHER NOTICE. * AT 8 AM THURSDAY THE STAGE WAS 39.2 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 39.5 FEET CREST FRIDAY MAY 6. * FLOOD STAGE IS 34.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 39.5 FEET BY FRIDAY MAY 6 THEN BEGIN FALLING. * AT 39.6 FEET...EXTENSIVE FLOODING IS OCCURRING IN THE COMMUNITY OF OBION. AGRICULTURE LAND ON BOTH BANKS OF THE RIVER IS EXTENSIVELY FLOODED. EVACUATIONS ARE NECESSARY IN OBION AND RIVES $$ TNC045-061350- /O.CON.KMEG.FL.W.0049.000000T0000Z-000000T0000Z/ /BOGT1.3.ER.110502T0151Z.110510T0600Z.000000T0000Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE OBION RIVER NEAR BOGOTA * UNTIL FURTHER NOTICE. * AT 8 AM THURSDAY THE STAGE WAS 25.1 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 26.5 FEET TUESDAY MAY 10. * FLOOD STAGE IS 22.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY TUESDAY MAY 10 THEN BEGIN FALLING. * AT 26.5 FEET...FLOOD WATER IS FLOWING OVER HIGHWAY 78 NEAR BOGOTA $$ TNC045-061350- /O.CON.KMEG.FL.W.0054.000000T0000Z-000000T0000Z/ /DYET1.2.ER.110429T1233Z.110505T0600Z.000000T0000Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER AT DYERSBURG * UNTIL FURTHER NOTICE. * AT 8 AM THURSDAY THE STAGE WAS 27.3 FEET AND IS FALLING SLOWLY. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * MANY ROADS ARE FLOODED OUT ESPECIALLY THE WESTERN PART OF THE DYER COUNTY. AT 26.0 FEET...FLOODING IS OCCURRING ON THE SOUTH SIDE OF DYERSBURG. WATER IS FLOWING OVER OLD HIGHWAY 51 IN SOUTH DYERSBURG $$ TNC113-052033- /O.EXT.KMEG.FL.W.0050.000000T0000Z-110505T2033Z/ /JKNT1.1.ER.110427T1727Z.110429T1300Z.110505T1433Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE S.F. FORKED DEER RIVER AT JACKSON * UNTIL MID DAY TODAY. * AT 8 AM THURSDAY THE STAGE WAS 34.1 FEET AND FALLING SLOWLY. * FLOOD STAGE IS 34.0 FEET. * AT 34.0 FEET...BUSINESSES ALONG WESTOVER ROAD ARE AFFECTED BY FLOOD WATERS $$ TNC033-045-097-061350- /O.CON.KMEG.FL.W.0051.000000T0000Z-000000T0000Z/ /HLST1.2.ER.110427T0504Z.110504T2300Z.000000T0000Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE S.F. FORK FORKED DEER RIVER NEAR HALLS * UNTIL FURTHER NOTICE. * AT 8 AM THURSDAY THE STAGE WAS 13.7 FEET AND SLOWLY FALLING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * AT 14.0 FEET...FLOOD WATER IS FLOWING OVER SEVERAL LOW LYING ROADS NEAR THE RIVER AND ACCESS TO LOW LYING AREAS WILL BE LIMITED DUE TO HIGH WATER $$ TNC071-061350- /O.CON.KMEG.FL.W.0066.000000T0000Z-000000T0000Z/ /SAVT1.2.ER.110426T1335Z.110502T1745Z.000000T0000Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER AT SAVANNAH * UNTIL FURTHER NOTICE. * AT 8 AM THURSDAY THE STAGE WAS 375.0 FEET AND RISING. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 370.0 FEET. * AT 375.0 FEET...ROAD GOING NORTH FROM CATFISH LANE TO COFFEE LANDING ROAD IS FLOODED NEAR THE HIGHWAY 64 BRIDGE. $$ TNC039-135-061350- /O.CON.KMEG.FL.W.0071.000000T0000Z-000000T0000Z/ /PRVT1.2.ER.110427T1652Z.110503T1845Z.000000T0000Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL FURTHER NOTICE. * AT 8 AM THURSDAY THE STAGE WAS 373.0 FEET AND IS SLOWLY FALLING. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 365.0 FEET. * AT 373.5 FEET...IN DECATUR COUNTY...WATER COMPLETELY COVERS ALL OF THE SHORELINE CAMPSITES IN THE PERRYVILLE MARINA AND CAMPGROUND. $$ TNC097-167-061350- /O.EXT.KMEG.FL.W.0076.000000T0000Z-110506T1559Z/ /RLTT1.1.ER.110502T1315Z.110504T0200Z.110506T0959Z.NO/ 851 AM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE HATCHIE RIVER AT RIALTO * UNTIL FRIDAY MAY 06. * AT 8 AM THURSDAY THE STAGE WAS 20.8 FEET.AND SLOWLY FALLING * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * AT 20.0 FEET...WIDESPREAD AGRICULTURE FLOODING IS OCCURRING. LIVESTOCK AND EQUIPMENT MAY NEED TO BE MOVED TO HIGHER GROUND $$ MM
288 WGUS84 KMEG 051902 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 202 PM CDT THU MAY 5 2011 THE FLOOD WARNING CONTINUES FOR THE NORTH FORK OBION RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC131-183-051932- /O.CAN.KMEG.FL.W.0080.000000T0000Z-110506T0000Z/ /NOMT1.1.ER.000000T0000Z.110505T1200Z.110505T1325Z.NO/ 202 PM CDT THU MAY 5 2011 FORECAST INFORMATION FOR NORTH FORK OBION RIVER NEAR MARTIN * AT 1 PM THURSDAY THE STAGE WAS 19.7 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 19.8 FEET THURSDAY MAY 05. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL SLOWLY OVER THE NEXT SEVERAL DAYS. * AT 20.0 FEET...FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO OCCURRING IN LOW LYING AREAS NEAR UNION CITY $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at May 5, 6:22 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 5, 6:22 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 622 AM CDT THU MAY 5 2011 .DISCUSSION... /ISSUED 332 AM CDT THU MAY 5 2011/ NEARLY A REPEAT NIGHT FROM YESTERDAY ACROSS THE MIDSOUTH WITH HIGH PRESSURE CENTERED OVERHEAD. TEMPERATURES EARLY THIS MORNING RANGED FROM THE UPPER 30S IN SAVANNAH TENNESSEE TO THE LOW 50S IN WALNUT RIDGE ARKANSAS. SKIES WERE PARTLY CLOUDY WITH THIN CIRRUS...AND WINDS WERE EITHER CALM OR LIGHT FROM THE NORTHEAST. NO FOG HAS DEVELOPED AS OF YET...HOWEVER PATCHY LIGHT FOG WILL STILL BE A POSSIBILITY BEFORE SUNRISE. FOR TODAY AND TONIGHT...SURFACE HIGH PRESSURE WILL SLOWLY MOVE EAST ALLOWING LIGHT SURFACE WINDS TO VEER TO THE SOUTH. SKIES WILL BE PARTLY CLOUDY WITH INCREASING CLOUDS BY THIS EVENING AS A COLD FRONT DROPS SOUTHEAST ACROSS MISSOURI. MOISTURE AHEAD OF THIS FRONT STILL APPEARS LIMITED BY THE LATEST MODEL GUIDANCE...WITH HPC QPF AMOUNTS ACROSS THE NORTH RUNNING NEAR A QUARTER OF AN INCH. DEWPOINTS CURRENTLY IN THE UPPER 30S TO MID 40S ARE ONLY PROJECTED TO CLIMB ABOUT FIVE DEGREES BEFORE THE FRONT MOVES IN...AS THE WHOLE LOWER MISSISSIPPI VALLEY IS QUITE DRY. THUS...HAVE MADE MENTION OF ONLY ISOLATED THUNDER WITH LIGHT RAIN SHOWERS LATER TONIGHT. SOUTHERN EXTENT OF PRECIPITATION CHANCES FOR NOW APPEAR TO BE RIGHT ACROSS THE MEMPHIS METRO AREA. THE WEEKEND...SKIES WILL BECOME MOSTLY CLEAR ON FRIDAY AS UPPER LEVEL HEIGHTS REBOUND BACK OVER THE REGION. WINDS WILL ALSO REMAIN LIGHT AND HIGHS SHOULD CLIMB TO NEAR NORMAL FOR EARLY MAY. THE NEXT FOCUS FOR CONVECTION SHIFTS INTO SATURDAY AS ANOTHER SHORTWAVE/CLIPPER SYSTEM DIVES SOUTHEAST ACROSS THE CORN BELT. MODELS CONTINUE TO PAINT QPF ACROSS THE NORTHERN THIRD OF THE CWA WERE DEWPOINTS SHOULD RISE INTO THE LOW AND MID 60S ON THE NOSE OF 40 TO 50 KNOT LLJ. AFTER REVIEWING FORECAST SOUNDINGS...THE ECMWF IS MORE BULLISH ON BREAKING THE CAP OVER THE NORTH AND PROVIDING A FEW STRONG TO PERHAPS A SEVERE STORM ALONG THE COLD FRONT LATE IN THE AFTERNOON. WHERE AS THE GFS KEEPS A 3-4C CAP IN PLACE AND A THREAT OF ONLY ELEVATED SHOWERS. THE NAM SOLUTION FALLS IN BETWEEN WITH A 1-2C CAP BECOMING OVERCOME BY EARLY SATURDAY EVENING. SO HAVE PLACED THE WORDING IN THE HWO FOR A FEW STRONG STORMS POSSIBLE ACROSS THE NORTH. MODELS ARE IN BETTER AGREEMENT ON SUNDAY WITH THE UPPER LEVEL RIDGE AXIS SHARPENING ACROSS THE MISSISSIPPI VALLEY AND A STRONGER CAP SETTING UP. THIS WILL DEVELOP A WARM FRONT SCENARIO AND THREAT OF STORMS NORTH OF THE CWA. FURTHER WEST DURING THIS TIME A 500H TROUGH WILL DEEPEN ACROSS THE CENTRAL AND SOUTHERN ROCKIES CAUSING A BELT OF SURFACE LOW PRESSURE TO FORM ALONG THE CENTRAL HIGH PLAINS. TEMPERATURES WILL BEGIN TO WARM INTO THE MID 80S WITH NEAR 70 DEGREE DEWPOINTS INCHING THEIR WAY INTO THE MISSISSIPPI DELTA REGION. NEXT WEEK...THE UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE AREA MONDAY THROUGH WEDNESDAY AS THE TROUGH OUT WEST FURTHER DEEPENS SOUTH. MODELS SUGGEST 500MB HEIGHTS OF 583 TO 587 AND 700MB TEMPS OF +12C BY WEDNESDAY MORNING. WITH TEMPERATURES TOPPING OUT NEAR 90 ON TUESDAY AND WEDNESDAY AND DEWPOINTS IN THE UPPER 60S. MID SOUTHERNERS WILL BEGIN FEELING THE EFFECTS OF SUMMER AS HEAT INDICES WOULD THEN REACH THE MID 90S. THE LONG RANGE GFS AND EURO SHOW THE RIDGE BREAKING DOWN WEDNESDAY NIGHT AND THURSDAY AS A SHORTWAVE SWEEPS THROUGH THE UPPER GREAT LAKES ALONG WITH THE WESTERN TROUGH FILLING SLIGHTLY AND SHIFTING INTO THE CENTRAL PLAINS. THUS THUNDERSTORMS WILL BE BACK IN THE FORECAST FOR LATER IN THE WEEK...WITH THE THREAT LINGERING INTO NEXT WEEKEND. JAB && .AVIATION... 12Z TAF CYCLE (05/12Z-06/12Z) VFR CONDITIONS WILL CONTINUE THROUGH AT LEAST 06/03Z. AFTERWARDS SCATTERED TO NUMEROUS SHOWERS SPREADING ACROSS THE AREA FROM THE WEST MAINLY AFFECTING WEST TN AND NORTHEAST AR. MENTIONED A PERIOD OF MVFR CONDITIONS AT KJBR AND KMKL AS THE SHOWERS MOVE THROUGH THE AREA. CONFIDENCE OF SHRA OCCURRENCE IS LESS AT KMEM SO JUST MENTIONED VCSH AT THAT TAF SITE...AND KEPT KTUP RAINFREE. KEPT KMEM AND KTUP VFR THROUGHOUT THE TAF CYCLE. THERE IS SOME MARGINAL ELEVATED INSTABILITY BUT CONFIDENCE OF A TSRA OCCURRING AT ANY OF THE TAF SITES IS TOO LOW TO MENTION. WINDS BECOMING S-SW 6-10 KTS TODAY...4-7 KTS TONIGHT TURING TO THE WEST WITH THE PASSAGE OF THE COLD FRONT. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 55 75 57 83 / 20 0 0 20 MKL 49 72 51 80 / 30 0 10 20 JBR 52 73 55 79 / 30 0 10 40 TUP 50 75 50 83 / 10 0 0 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 5, 3:40 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 340 AM CDT THU MAY 5 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 340 AM CDT THU MAY 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT RIVER FLOODING CONTINUES ACROSS AREA RIVERS AND VIGILANCE WILL BE REQUIRED IF YOU LIVE IN A FLOOD ZONE NEAR ANY AREA RIVER. PLEASE CONTINUE TO CLOSELY MONITOR THE LATEST FLOOD WARNINGS ISSUED BY THE MEMPHIS NATIONAL WEATHER SERVICE. ALSO CONTINUE TO HEED WARNINGS FROM LOCAL EMERGENCY MANAGEMENT OFFICIALS WITH REGARD TO SPECIFIC FLOOD AREAS AND POSSIBLE EVACUATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. MAJOR TO RECORD BREAKING RIVER FLOODING IS EXPECTED ON THE MISSISSIPPI RIVER BY LATE THIS WEEK INTO NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM CONTINUES TO MOVE SOUTH. A FEW STRONG STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING ALONG AND AHEAD OF A COLD FRONT. THE THREAT FOR GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY RAIN WILL BE NORTH OF A HARRISBURG ARKANSAS...TO HUNTINGDON TENNESSEE LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JAB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 3:43 PM CDT | Areal Flood Warning | MEG | Dyer, Lake, Lauderdale, Shelby, Tipton | 24 hr |
| May 5, 3:47 PM CDT | Areal Flood Warning | MEG | Carroll, Crockett, Decatur, Gibson, Hardin, Henderson and 4 more | 24 hr |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.